HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The rectifying developable and the spherical Darboux image of a space curve

Files in This Item:
pre419.pdf782.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83565

Title: The rectifying developable and the spherical Darboux image of a space curve
Authors: Izumiya, S. Browse this author
Katsumi, H. Browse this author
Yamasaki, T. Browse this author
Issue Date: 1-Aug-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 419
Start Page: [1]
End Page: 16
Abstract: In this paper we study singularities of certain surfaces and curves associated with the family of rectifying planes along space curves. We establish the relationships between singularities of these subjects and geometric invariants of curves which are deeply related to the order of contact with helices.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69169
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University